# SDR DALA2024040504119

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 775-800 Rbl25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON STABILIZER TRAP ON FWD CARGO COMPARTMENT CEILING STRUCTURE BTW STA 775 AND 800 ON RBL 25. CORRECTIVE ACTION: SUMMARY OF NRC 00245: STABILIZER STRAP ON FWD CARGO COMPARTMENT CEILING STRUCTURE BTW STA 775 AND 800 ON RBL 25 WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 13. (0275196)
